MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION INTRAVASCULAR EXTENSION SETS AND ACCESSORIES; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION INTRAVASCULAR EXTENSION SETS AND ACCESSORIES; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2N3368
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that two (2) air-eliminating 1.2 m solution filters cracked which resulted in fluid leaks.This issue was observed during an unspecified process step.There was no patient injury or medical intervention associated with this event.No additional information was available.
 
Additional Manufacturer Narrative
The actual device was not available; however, forty-three (43) companion samples were received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Tip protector removal testing was performed, and no issues were noted.Burst leak testing, vent leak testing, and flow rate testing were also performed, and no issues were noted.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Correction: b4/f8: date of this report in follow-up mdr #1 is being corrected from blank to 07/12/2021.

Brand Name
INTRAVASCULAR EXTENSION SETS AND ACCESSORIES
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key11952041
Report Number1416980-2021-03424
Device Sequence Number16432524
Product Code FPA
UDI-Device Identifier00085412639444
UDI-Public(01)00085412639444
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K192366
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2N3368
Device Lot NumberDR20I11079
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/12/2021
Supplement Date Received by Manufacturer07/12/2021
07/12/2021
Initial Report FDA Received Date06/07/2021
Supplement Report FDA Received Date07/12/2021
07/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LIPIDS